# SDR SWAA2021022244588

- Difficulty date: January 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS 400 AND BTW STR 8L/9L AT PASSENGER CABIN / PERFORMED REPAIR FRAME LOCATE BS400 AND BTW STR 8L/ 9L AT PASSENGER CABIN IAW B737-700 EA N.1-A53-12114 REV 5
